Name:
Guangxiang Su   
Specialty:
Pure Mathematics

Position:

Associate Researcher

   
   

Curriculum Vitae:

1999.9-2003.7, Bachelor Degree, Department of Mathematics at Nankai University , Special Class in the honor of Professor S.S. Chern ;
2003.9 -2008.7, Ph.D. Degree, Chern Institute of Mathematics, Nankai University ;
2008.9-2009.8, Post Doctor, Max-Planck Institute of Mathematics, Bonn, Germany;
2009.10-2010.1, Visitor, Chern Institute of Mathematics, Nankai University;
2010.7-2014.12, Assistant Researcher, Chern Institute of Mathematics.
2015.1-present, Associate Researcher, Chern Institute of Mathematics.

 


Research interest:
Atiyah-Singer index theory and its applications

Selected Publications:

[1] A Cheeger-Mueller theorem for delocalized analytic torsion. Ann. Global Anal. Geom. 31(2007), 181--211.
[2](with Weiping Zhang) A Cheeger-Mueller theorem for symmetric bilinear torsions. Chin. Ann. Math. 29B (2008), 385-424.
[3] Burghelea-Haller analytic torsion for manifolds with boundary. Proc. Amer. Math. Soc. 137(2009), 4295-4306.
[4] Burghelea-Haller analytic torsion for twisted de Rham complexes. Pacific J. Math. 250 (2011), no. 2, 421-437.
[5] Burghelea-Haller analytic torsion of Z2-graded elliptic complexes. Accepted for publication by the Proceedings of the AMS.
[6] Analytic torsion on manifolds under locally compact group actions. Accepted for publication by Illinois J. Math.
[7] Holomorphic L^2 torsion without determinant class condition. To appear in Proc. Amer. Math. Soc.



Award:

 


Contact:

Office: Room 606, Shiingshen Building

Tel:022-23509695 Email:guangxiangsu@nankai.edu.cn